Differential conditions to verify the Jacobian Conjecture

Tom 57 / 1992

Ludwik Drużkowski, Halszka Tutaj Annales Polonici Mathematici 57 (1992), 253-263 DOI: 10.4064/ap-57-3-253-263

Streszczenie

Let F be a polynomial mapping of ℝ², F(O) = 0. In 1987 Meisters and Olech proved that the solution y(·) = 0 of the autonomous system of differential equations ẏ = F(y) is globally asymptotically stable provided that the jacobian of F is everywhere positive and the trace of the matrix of the differential of F is everywhere negative. In particular, the mapping F is then injective. We give an n-dimensional generalization of this result.

Autorzy

  • Ludwik Drużkowski
  • Halszka Tutaj

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek